Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 18, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 28, 2019, 5:55 PM CDT for Jewell County, Mitchell County, Kansas. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 5:55 PM CDT (22:55 UTC)
- Expired
- May 28, 2019, 6:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Jewell County, KS, Mitchell County, KS
The radar
The Grand Island radar (KUEX), 78 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:12 PM CDT | TORNADO | 3 S Jewell, KS | TORNADO WAS BECOMING RAIN WRAPPED AND DIFFICULT TO SEE. |
| May 28, 6:20 PM CDT | TORNADO | 5 S Formoso, KS | |
| May 28, 6:26 PM CDT | HAIL 1.25 | 4 Ne Randall, KS | DELAYED REPORT FROM JEWELL COUNTY DISPATCH. |
| May 28, 6:36 PM CDT | HAIL 0.88 | 6 S Jewell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 5:38 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117
WFUS53 KGID 282255
TORGID
KSC089-123-282330-
/O.NEW.KGID.TO.W.0018.190528T2255Z-190528T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
555 PM CDT Tue May 28 2019
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Northeastern Mitchell County in north central Kansas...
Jewell County in north central Kansas...
* Until 630 PM CDT.
* At 555 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Glen Elder, or 9 miles northwest of Beloit, moving
northeast at 40 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jewell around 605 PM CDT.
Randall around 610 PM CDT.
Montrose around 615 PM CDT.
Formoso around 625 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3956 9846 3987 9846 3986 9793 3949 9794
3947 9825
TIME...MOT...LOC 2255Z 231DEG 36KT 3957 9823
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
Fay2 follow-up statements
097
WWUS53 KGID 282306
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
606 PM CDT Tue May 28 2019
KSC089-123-282330-
/O.CON.KGID.TO.W.0018.000000T0000Z-190528T2330Z/
Mitchell KS-Jewell KS-
606 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN MITCHELL AND SOUTHEASTERN JEWELL COUNTIES...
At 605 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Jewell, or 10 miles north of Beloit, moving
northeast at 40 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
At 553 PM CDT, trained spotters reported a funnel cloud.
This dangerous storm will be near...
Randall around 610 PM CDT.
Formoso around 620 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3957 9837 3984 9837 3986 9793 3949 9794
3947 9825
TIME...MOT...LOC 2305Z 245DEG 34KT 3962 9812
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
Thies827
WWUS53 KGID 282318
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
618 PM CDT Tue May 28 2019
KSC089-123-282330-
/O.CON.KGID.TO.W.0018.000000T0000Z-190528T2330Z/
Mitchell KS-Jewell KS-
618 PM CDT Tue May 28 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHEASTERN MITCHELL AND SOUTHEASTERN JEWELL COUNTIES...
At 617 PM CDT, a confirmed tornado was located over Randall, or 15
miles north of Beloit, moving northeast at 40 mph. At 612 PM CDT,
trained weather spotters reported a rain wrapped tornado 3 miles
south of Jewell.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Formoso around 625 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3957 9827 3969 9828 3985 9816 3986 9793
3949 9794 3947 9825
TIME...MOT...LOC 2317Z 242DEG 36KT 3967 9800
TORNADO...OBSERVED
HAIL...2.75IN
$$
ThiesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 28, 4:08 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 28, 4:08 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Hastings NE 408 PM CDT Tue May 28 2019 .SHORT TERM...(This evening through Wednesday) Issued at 351 PM CDT Tue May 28 2019 Main concern is potential for severe thunderstorms this aftn into eve as well as ongoing flooding. Objective and subjective sfc analysis indicates a sfc low/triple point just S of RSL at 20Z. This is further S than expected 24hrs ago, and also further S than what earlier runs of the HRRR this morning were showing. A stationary bndry extends to the NE to near STJ with a cold front extending SW from the sfc low into SW KS and into TX/OK Panhandles. These sfc features will be key to determining greatest risk areas for severe wx later this aftn/eve. Sfc obs in the warm sector show temps in the upper 70s and dew points in the upper 60s to near 70. Water vapor analysis reveals a strong closed low over E CO, with an associated strong mid-upper level jet streak across the Central Plains as sampled by the KAMA 12Z sounding to be around 60kt at H5. Morning soundings also sampled very steep mid-level lapse rates on the order of 7.5-8 C/km. The steep lapse rates, combined with high theta-e airmass in the warm sector, is leading to moderate to strong instability with MLCAPE of 2000-3000 J/kg near far S CWA per latest SPC Mesoanalysis. An EML at the base of the steep lapse rates is keeping this instability capped, for now. 1-min GOES vis sat imagery has shown some persistent clearing across north central Kansas counties. Thick, low stratus continues to the N, in an area of moist, easterly upslope flow, and even some drizzle and fog too. Additional insolation as well as cooling mid-level temps should lead to continued destabilization and eventually erode the cap 22-23Z. Large scale forcing for ascent is sufficient for tstm development, as hinted at by persistent band of cirrus (on vis sat) and moist plume (on WV channel) over central KS, and there are several triggers at the sfc. The main question is when and where storms develop. This is mostly tied to location of sfc low/boundaries and what areas see some clearing. Agree with latest SPC outlook that the highest severe probabilities (locally) likely extend a little further W/SW than expected 24 hrs ago. Areas from near Arapahoe to Hastings, to York and points SE have the greatest risk for severe storms given overlap of 0-6km bulk shear 55-65kt and MUCAPE 2500-3500 J/kg. Both of these parameters are more than sufficient for supercell structures. Large hail up to at least golf ball size and damaging wind gusts up to 70mph are the main threats. A couple tornadoes can't be ruled out immediately near and E/NE of the sfc low, near the boundary, which will likely extend from near Stockton to Hebron. Storms in these areas have best potential to be sfc based, whereas storms a county or two to the north will be elevated above the near-sfc stable layer. As far as timing goes, I suspect to see some CI between 21-23Z over our far S, and last several runs of the HRRR show activity arriving from the W along and S of the state line in the 00Z-02Z time frame. Later tonight, some CAMs suggest some decent cores over the N CWA, generally N of I-80. Forecast soundings show MUCAPE of 1000-2000 J/kg and mid-level lapse rates around 7.5 C/km. However, effective shear is rather weak around 20-25kt. Think these areas could see a few strong to perhaps marginally severe storms, but the weak effective shear should keep this threat limited. The SPC marginal-slight risk areas cover this potential well. Perhaps of greater concern would be the rain that is produced in northern areas as they will be closest to the wrap-around moisture. Models have been fairly inconsistent in QPF amounts in these areas, but latest trends of EC and HRRR are a bit concerning. Current forecast calls for around 0.5" N of the Tri-Cities, but as always, locally higher amounts are possible. Wednesday: Lowered highs by 2-3 deg as models show persistent cold air advection on NW winds along with broken stratocu. This is typically not a good setup for much warming, thus went with some cooler CONSRAW data. Areas along and N of I-80 continue to have best potential for rain shwrs, but amounts should be light, and not expecting anything too convective. .LONG TERM...(Wednesday night through Tuesday) Issued at 351 PM CDT Tue May 28 2019 Will continue to see some lingering influences from the departing upper wave on Thu. The biggest impact will be continued cld cover and cool temps, but some lt pcpn also possible so have maintained low POPs. Model variability is quite high with location and amplitude of several mid level perturbations Friday into the weekend, so confidence on timing and location of pcpn chances is very low. Latest global deterministic models and ensembles for early next week show a deep trough over the NE CONUS and a weaker, somewhat cut-off, trough over/near SW CA. This leaves us in quasi-zonal flow and relatively low day-to-day pcpn predictability. Overall, though, the pattern supports near-normal temps and more dry time than not. This is welcome news for those that need some time to dry out. Temperatures: Expect low 70s on Thu then warmer temps near 80 for the weekend. Mid 80s are possible early next week. && .AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Wednesday) Issued at 1242 PM CDT Tue May 28 2019 Significant Wx: MVFR to IFR cigs Rest of today: MVFR to borderline IFR cigs will continue thru the aftn. Potential for scat shwrs/tstms incr late this aftn. Winds will be ENE to NE around 10-13kt. Confidence: High. Tonight: MVFR to IFR. The best potential for scat tstms near the terminals will be 23Z to 03Z, with shwrs possible after that through around midnight. Exact coverage remains uncertain, so will cover with a VCTS/VCSH for now. CIGs should lower back to IFR after sunset. Winds will be NE to NNW around 10kt. Confidence: Medium. Wed thru 18Z: IFR to MVFR. IFR CIGs from status should gradually raise to MVFR by late morning. Winds will become a bit gusty by midday, esp. at EAR, out of the NNW. Confidence: Medium. && .HYDROLOGY... Issued at 351 PM CDT Tue May 28 2019 Will once again be monitoring the hydro situation very closely through tonight as much of the area remains very saturated. Two areas of most concern with be from near Phillipsburg to York (generally S/E of Tri-Cities) as well as areas N of Hwy 92 (generally N of the Tri-Cities). Convection this eve should be rather iso-scat and quick moving, which should keep rain amounts from becoming too excessive. However, some heavy downpours are a concern. The northern area of concern will be driven mainly by wrap-around shwrs and weaker tstms. Rain rates here should be less, but the rain duration could be longer. Model QPF varies from less than 0.25" to as much as 1.25" in isolated spots on some of the hi-res data. Will be watching these areas closely over next 12-18hrs. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Thies LONG TERM...Thies AVIATION...Thies HYDROLOGY...Thies
Hazardous weather outlook, May 28, 3:31 PM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 331 PM CDT Tue May 28 2019 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 291200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 331 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Due to several inches of rain over the past few days, various Flood Warnings and Flood Advisories are in effect across the outlook area. Please refer to specific Warning and Advisory statements for further details. Additional isolated heavy rain is possible south and east of the Tri-Cities this afternoon and evening, and mainly north of the Tri-Cities tonight. Any rain on already saturated soils could lead to additional or worse flooding. Thunderstorm chances remain in the forecast through tonight. The greatest risk for severe weather is south of a line from Arapahoe to York, mainly from 4pm until 10pm. Potential hazards include large hail up to at least golf ball size hail and damaging wind gusts up to 70mph. A tornado or two can't be ruled out from near Plainville to Hebron, but this potential is low. Other strong to marginally severe storms are possible mainly north of the Tri- Cities overnight, with the main hazard being nickel to quarter size hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. It is likely that some Flood Warning and Flood Advisories will continue through mid week, especially along area rivers. Please refer to these specific Warning and Advisory statements for further details. There are several chances for rain and thunderstorms off and on next several days, but the risk for heavy rain and severe thunderstorms is low. For Friday through Monday, it is too soon to confidently assess the potential for severe storms, but nothing currently appears as widespread as our recent chances have been. .SPOTTER INFORMATION STATEMENT... Spotter activation for severe storms possible today, especially between 4 and 10 PM. In addition, any reports of flooding would be greatly appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings Thies
In the hours before
Local storm report, May 28, 2:34 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
234 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FLOOD 5 N DESHLER 40.21N 97.73W
05/28/2019 THAYER NE EMERGENCY MNGR
HWY 5 IS CLOSED DUE TO HIGH WATER FROM THE
LITTLE BLUE RIVER.
&&
KELLEYSpecial weather statement, May 28, 4:30 PM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Hastings NE 430 PM CDT Tue May 28 2019 KSZ017-018-282200- Rooks KS-Osborne KS- 430 PM CDT Tue May 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROOKS AND SOUTHWESTERN OSBORNE COUNTIES UNTIL 500 PM CDT... At 429 PM CDT, Doppler radar was tracking a severe thunderstorm near Catherine, moving northeast at 40 mph. Quarter size hail will be possible with this storm. People in southeastern Rooks and southwestern Osborne Counties should monitor the weather situation closely. A warning may be needed if the storms move into the area. Be ready to seek shelter if severe weather threatens. LAT...LON 3913 9928 3934 9915 3926 9881 3913 9890 TIME...MOT...LOC 2129Z 210DEG 37KT 3900 9921 Fay
Local storm report, May 28, 5:05 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM FLOOD 5 E MARQUETTE 41.01N 97.92W
05/28/2019 HAMILTON NE EMERGENCY MNGR
BIG BLUE RIVER IS OUT OF ITS BANKS OVER THE
NRN PART OF THE COUNTY. SOME RURAL GRAVEL
ROADS THAT CROSS THE RIVER ARE COVERED BY
FLOOD WATER.
0412 PM FLOOD 1 N STOCKHAM 40.72N 97.94W
05/28/2019 HAMILTON NE EMERGENCY MNGR
WEST FORK OF THE BIG BLUE RIVER OVER SRN
PART OF THE COUNTY IS OUT OF ITS BANKS. MOST
RURAL GRAVEL ROADS THAT CROSS THE RIVER ARE
COVERED BY FLOOD WATER.
&&
KELLEYSpecial weather statement, May 28, 5:15 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Hastings NE
515 PM CDT Tue May 28 2019
KSZ007-018-282230-
Jewell KS-Osborne KS-
515 PM CDT Tue May 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEWELL AND
NORTHEASTERN OSBORNE COUNTIES UNTIL 530 PM CDT...
At 514 PM CDT, Doppler radar was tracking a strong thunderstorm over
Downs, or 23 miles west of Beloit, moving northeast at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Downs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3942 9849 3949 9866 3957 9861 3957 9851
3967 9850 3962 9836 3957 9839 3957 9849
TIME...MOT...LOC 2214Z 205DEG 22KT 3952 9854
FayLocal storm report, May 28, 5:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
529 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TORNADO 11 ESE NATOMA 39.14N 98.82W
05/28/2019 OSBORNE KS STORM CHASER
MULTIPLE STORM CHASERS CONFIRM TORNADO IN
PROGRESS. RELAYED BY WFO ICT.
&&
KELLEYLocal storm report, May 28, 5:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
555 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TORNADO 5 SW TIPTON 39.29N 98.54W
05/28/2019 OSBORNE KS STORM CHASER
CONFIRMED LARGE TORNADO IN PROGRESS.
&&
KELLEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:41 PM CDT | Special Weather Statement | GID | Rooks | 49 min |
| May 27, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 46 min |
| May 27, 8:06 PM CDT | Tornado Warning | GID | Rooks | 24 min |
| May 27, 8:23 PM CDT | Tornado Warning | GID | Osborne, Rooks | 37 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 46 min |
| May 27, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 25 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 34 min |
| May 27, 9:10 PM CDT | Flash Flood Watch | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 9 hr |
| May 27, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Smith | 50 min |
| May 27, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 27 min |
| May 27, 9:26 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 34 min |
| May 27, 9:52 PM CDT | River Flood Warning | GID | Osborne, Rooks | 59 hr |
| May 27, 10:15 PM CDT | Special Weather Statement | GID | Jewell | 45 min |
| May 27, 10:33 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 42 min |
| May 28, 12:04 AM CDT | River Flood Warning | GID | Phillips | 18 hr |
| May 28, 9:13 AM CDT | River Flood Warning | GID | Osborne, Smith | 35 hr |
| May 28, 4:30 PM CDT | Special Weather Statement | GID | Osborne | 30 min |
| May 28, 4:54 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 51 min |
| May 28, 5:03 PM CDT | Tornado Warning | GID | Osborne | 27 min |
| May 28, 5:15 PM CDT | Special Weather Statement | GID | Mitchell | 15 min |
| May 28, 5:20 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 40 min |
| May 28, 5:25 PM CDT | Tornado Warning | GID | Osborne | 35 min |
| May 28, 5:28 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 47 min |
| May 28, 5:28 PM CDT | Tornado Warning | GID | Jewell, Mitchell, Osborne | 32 min |
| May 28, 5:52 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 38 min |
| May 28, 6:08 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 52 min |
| May 28, 6:23 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 37 min |
| May 28, 6:27 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 48 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 36 min |
| May 28, 6:48 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 27 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.